# SDR TWRA9718

- Difficulty date: February 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N610FF
- Make and model: Boeing 747282B
- Aircraft serial: 20501
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6012111
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING DAILY CHECK, FOUND LEFT SIDE OVERWING EMERGENCY LIGHTS NR 3 AND NR 4 ARE INOP.  REMOVED AND REPLACED POWER SUPPLY.  OPS CHECK NORMAL PER MM 33-51-00.  (M)
